View Full Version : Vyvanse, "male problems", and sweating


airzonk81
07-20-17, 12:31 AM
Hi All:

Taking Vyvanse 50. Notice I can't get an erection, and have reduced libido. Any tips for this?

Also sweating a lot. Otherwise a good med.

Thx

sarahsweets
07-20-17, 05:39 AM
I dont have the same hardware as you so I can advise you about erections but the sweating can be something hit or miss with stimulants. I believe they can cause excessive sweating and sometimes it helps to switch up your regular deoderant and make sure to drink enough water.

someothertime
07-22-17, 08:10 PM
Hi there,

There are some good posts on these side effects here, can be found with search;

For example;

http://addforums.com/forums/showthread.php?t=76446&highlight=vyvanse+erection

http://addforums.com/forums/showthread.php?t=104618&highlight=vyvanse+sweating

But, in short, I think many put up with these things from what i've read here.... I wish there were more easy solutions.

D WoodIce
07-23-17, 04:48 PM
Anti perspirant just forces your body to sweat out of different areas other than your arm pitts. Only use deodorant and NOT anti perspirant.

if you are sweating, and no erection, the dose is too high, found this out the hard way myself.